# SDR SWAA2022020735113

- Difficulty date: January 5, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INTERCOSTAL AT STA.500F TO 500G AT STR.25L IS CRACKED ON L/H SIDE OF FWD CARGO / REPAIRED IAW FOR SWA REPAIR-53EA-04666 REV I INTERCOSTAL AT STA 500F TO 500G AT STR.25L AND A75 ER 18-01089 REV IR
